Varieties generated by semigroups of order four.
Semigroup forum, Tome 21 (1980), pp. 67-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1980__21_134435,
author = {C.C. Edmunds},
title = {Varieties generated by semigroups of order four.},
journal = {Semigroup forum},
pages = {67--82},
year = {1980},
volume = {21},
zbl = {0449.20060},
url = {http://geodesic.mathdoc.fr/item/SF_1980__21_134435/}
}
C.C. Edmunds. Varieties generated by semigroups of order four.. Semigroup forum, Tome 21 (1980), pp. 67-82. http://geodesic.mathdoc.fr/item/SF_1980__21_134435/